# SDR UPS805338

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 459764320
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, FWD ENT DOOR SLIDE PACK CANVAS GIRT BAR IS TORN AND FRAYED.  REPLACED SLIDE ASSY PER MM 25-62-00.
